Read before buying drugs   
RXMedsDoctor.net

Select Drugs:
A
B
C
D
E
F
G
H
I
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Z

Ibuprofen

No Prescription

Ibuprofen also reduces the symptoms of colds and flu.
Ibuprofen is an effective painkiller.
Ibuprofen is prescribed to treat fever, inflammations, and mild to moderate pains.
Ibuprofen reduce inflammation caused by the body's own immune system.
Ibuprofen relieves pain such as muscular aches and pains, headache, backache, period pains, rheumatic pains, neuralgia, and dental pains.

Ibuprofen is a nonsteroidal anti-inflammatory drug available in both script and nonscript forms. script Ibuprofen is prescribed in adults for relief of the symptoms of rheumatoid arthritis and osteoarthritis, treatment of menstrual pain, and relief of mild to moderate pain. In children aged 6 months and older it can be given to reduce fever and relieve mild to moderate pain. It is also prescribed to relieve the symptoms of juvenile arthritis.

Ibuprofen IB tablets, caplets, and gelcaps; Children's Ibuprofen Suspension; and Advil tablets and caplets are available without a script. Check the packages for uses, dosage, and other information on these products.

Contraindications

Ibuprofen is contraindicated if you have any of the following conditions:
- Allergy to Aspirin or to any other ingredients of Ibuprofen;
- Asthma or History of asthma;
- Bleeding Disorders;
- Decrease Kidney function;
- Decrease Liver function;
- Decreased heart function;
- History of Allergies;
- History of Bronchospasm or narrowing of airways;
- History of Diseases of the stomach or intestines;
- History of Rhinitis or inflammation of the nasal membranes;
- Hypertension or High Blood Pressure;
- Peptic ulcer or History of Peptic ulcer;

Interactions

Do not take Ibuprofen with any of the following drugs:
- Amlodipine and other Antihypertensive medicines Ibuprofen decreases the effects of these medicines;
- Blood thinning or Anti-clothing medicines such as Warfarin The use of these said products may increase the risk of bleeding from the gut;
- Corticosteroids such as Prednisone The use of these medicines may increase the risk of side effects such as stomach irritation;
- Diuretics, ACE inhibitors or Ciclosporin Using these products together with Ibuprofen may increase the risk of kidney problems;
- Other NSAIDs medicines Taking nay other NSAIDs medicines with Ibuprofen may increase the risk of side effects;

Side Effects

Ibuprofen side effects that you should report to your health care professional or doctor as soon as possible:
- Allergic reactions such as skin rashes, swelling of the lips, tongue, and throat;
- Bleeding from the stomach or intestine;
- Blood disorders;
- Disturbances of the gut such as diarrhea, nausea, vomiting, or abdominal pain;
- Dizziness;
- Dyspepsia or Indigestion;
- Epidermal Necrolysis;
- Fluid Retention;
- Headache;
- Kidney Damage;
- Liver disorders;
- Meningitis;
- Rash;
- Stomach or Duodenal Ulcer;

Ibuprofen side effects that you should report to your health care professional or doctor as soon as possible:
- Vomiting;
- Stomach Pain;
- Ringing In Ears;
- Rash;
- Nervousness;
- Nausea;
- Loss Of Appetite;
- Itching;
- Indigestion;
- Heartburn;
- Headache;
- Fluid Retention And Swelling;
- Dizziness;
- Diarrhea;
- Constipation;
- Bloating And Gas;
- Abdominal Discomfort;
- Abdominal Cramps Or Pain;

Overdose

Reported Ibuprofen overdose symptoms are:
- Blurred vision;
- Dizziness;
- Drowsiness;
- Headache;
- Little or no urine production;
- Nausea;
- Numbness;
- Ringing in the ears;
- Seizures;
- Slow breathing;
- Stomach pain;
- Sweating;
- Vomiting;

Other Brand Names

In some countries Ibuprofen may also be known as:
- ACT-3;
- Actiprofen;
- Advil;
- Anadin Ultra;
- Apsifen;
- Arthrofen;
- Artril;
- Bebol;
- Biatain-Ibu;
- Biophen;
- Brufen;
- Cipgesic;
- Cuprofen;
- Ebufac;
- Emflam;
- Fenbid;
- Feverfen;
- Galprofen;
- Genpril;
- Haltran;
- Hedex Ibuprofen;
- Ibrufhalal;
- Ibu;
- Ibu-4;
- Ibu-600;
- Ibucare;
- Ibufac;
- Ibufem;
- Ibugel;
- Ibugesic;
- Ibular;
- Ibuleve;
- Ibuleve;
- Ibumousse;
- Ibupal;
- Ibuspray;
- Ibu-Tab;
- Inoven;
- Isisfen;
- Junifen;
- Librofem;
- Lidifen;
- Manorfen;
- Menadol;
- Migrafen;
- Motrin;
- Niprofen;
- Novaprin;
- Novo-Profen;
- Orbifen;
- Panafen;
- Pedea;
- Phor Pain;
- PhorPain;
- Profinal;
- Radian-B Ibuprofen;
- Rafen;
- Relcofen;
- SeclodinU;
- Tri-Profen;

Dosage

Rheumatoid Arthritis and Osteoarthritis

The usual dosage is 1,200 to 3,200 mg per day divided into 3 or 4 doses. Your doctor will tailor the dose to your individual needs. Symptoms should be reduced within 2 weeks. Daily dosage should not be greater than 3,200 mg.

Mild to Moderate Pain

The usual dose is 400 mg every 4 to 6 hours as necessary.

Menstrual Pain

The usual dose is 400 mg every 4 hours as necessary. Begin treatment when symptoms first appear.

CHILDREN 6 MONTHS TO 12 YEARS OF AGE

Fever reduction

The recommended dose is 5 mg per 2.2 pounds of body weight if temperature is less than 102.5F or 10 mg per 2.2 pounds of body weight if temperature is 102.5F or greater. The fever should go down for 6 to 8 hours. Do not give the child more than 40 mg per 2.2 pounds of body weight in one day.

Mild to Moderate Pain

The usual dose is 10 mg per 2.2 pounds of body weight every 6 to 8 hours. Do not give the child more than 4 such doses per day.

Juvenile Arthritis

The usual dose is 30 to 40 mg daily per 2.2 pounds of body weight, divided into 3 or 4 doses. Some children may need only 20 mg daily per 2.2 pounds.
(c) 2017